MathSciNet Relay Station
MathSciNet bibliographic data
MR732117 (85f:35138) 35L65 (35L67 76L05)
Pego, Robert L. Stable viscosities and shock profiles for systems of conservation laws. Trans. Amer. Math. Soc. 282 (1984), no. 2, 749–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement